# SDR A6WA201040765

- Difficulty date: October 4, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 765-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GOUGED ON LT SIDE OF FUSELAGE BETWEEN FS 765.00 AND REAR SPAR 67.5 PERCENT APPROX FS 780.  REPAIRED GOUGE ON SKIN BETWEN V43.75 PERCENT AND V55.625 PERCENT BETWEEN STR 51 AND STR 61 IAW SRM 51-12-00.
